# SDR SWAA2022012684728

- Difficulty date: July 3, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FWD FLOOR TRANSITION PIECE WITH TIE DOWN HAS CORROSION / REPLACED CORRODED FWD FLOOR TRANSITION TIE DOWN I.A.W AMM 25-52-10-400 FIG 401 SHT3 NO SRM LIMITS FOUND INSTALLED ON JPANEL CARD-121-CLOSE- ATG # A87769
